# SDR USAA020134

- Difficulty date: April 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 45,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND BULKHEAD WEB CRACKED TWO PLACES 2.5 INCH EACH, FS 663.75, RBL 45, W/W FORWARD BULKHEAD WEB.  INSTALLED TWO DOUBLERS PER EA 94296A.  (M)
